# SDR ASAA201808205834

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,943 hours, 7,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ON RECALL,  BOTH LEFT AND RIGHT PACK LIGHTS ILLUMINATED.   BOTH LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62, TASK 848. NO DEFECTS NOTED. ACCOMPLISHED PACK ZONE TEMP CONT BITE CHECK IAW AMM 21-61-00-700-806-002. NO DEFECT NOTED.
